# SDR SIMA20160623006

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 39,003 hours, 35,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74448
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT OF RT OVERWING EXIT INOPERATIVE.  FOUND ON CLOSE-UP.  R & R EMERGENCY EXIT SIGN AFT OF RT OVERWING EXIT IAW AMM 33-50-13, CHECK GOOD.
